×

zbMATH — the first resource for mathematics

Manifolds which admit \(R^n\) actions. (English) Zbl 0305.57031

MSC:
57S20 Noncompact Lie groups of transformations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] G. Chatelet, H. Rosenberg, Un théorème de conjugaison des feuilletages,Ann. Inst. Fourier,21 (1971), fasc. 3, 95–106. · Zbl 0208.25703
[2] G. Chatelet, H. Rosenberg, D. Weil, A classification of the topological types ofR 2-actions on closed orientable 3-manifolds,Publ. math. I.H.E.S.,43 (1974), 261–272. · Zbl 0278.57015
[3] G. Joubert etR. Moussu, Feuilletage sans holonomie d’une variété fermée,C. R. Acad. Sci.,270 (1970), A-507–509. · Zbl 0191.54304
[4] S. P. Novikov, Topology of foliations,Trudy Mosk. Math. Obsch.,14 (1965), 248–278 (=Trans. Mosc. Math. Soc.,14 (1965), 268–305, transl. J. Zilber).
[5] H. Rosenberg, Foliations by planes,Topology,7 (1968), 131–141. · Zbl 0157.30504 · doi:10.1016/0040-9383(68)90021-9
[6] H. Rosenberg, The rank ofS 2\(\times\)S 1,Amer. Journ. of Math.,87 (1965), 11–24. · Zbl 0132.19803 · doi:10.2307/2373221
[7] H. Rosenberg, R. Roussarie andD. Weil, A classification of closed orientable 3-manifolds of rank two,Ann. of Math.,91 (1970), 449–464. · Zbl 0195.25404 · doi:10.2307/1970633
[8] R. Moussu etR. Roussarie, Relations de conjugaison et de cobordisme entre certains feuilletages,Publ. math. I.H.E.S.,43 (1974), 144–167. · Zbl 0356.57018
[9] R. Sacksteder, Foliations and pseudo-groups,Amer. Journ. of Math.,87 (1965), 79–102. · Zbl 0136.20903 · doi:10.2307/2373226
[10] D. Tischler, On fibering certain foliated manifolds overS 1,Topology,9 (1970), 153–154. · Zbl 0189.54502 · doi:10.1016/0040-9383(70)90037-6
[11] J. Plante,Anosov flows (to appear). · Zbl 0249.58012
[12] R. Moussu, Feuilletage sans holonomie d’une variété fermée,C. R. Acad. Sci., t.270 (1970), A-1308–1311. · Zbl 0205.27803
[13] F. W. Wilson, Smoothing derivatives of fonctions and applications,Trans., Amer. Math. Soc.,139 (1969), 413–428. · Zbl 0175.20203 · doi:10.1090/S0002-9947-1969-0251747-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.